Volume 3, Number 2, May 2007
Guest Editors: J. Sun and G. Zhao

Special Issue of SJOM 2005
Words from the editors: J. Sun and G. Zhao
Lihua Chen
An optimal utility value method with majority equilibrium for public facility allocation
Wai-Ki Ching, Shu-Qin Zhang and Michael K. Ng
On multi-dimensional Markov chain models
Elvira Hernández and Luis Rodríguez-Marín
Duality in set optimization with set-valued maps 

Michal Kaut and Stein W. Wallace
Evaluation of scenario generation methods for stochastic programming
Jean B. Lasserre
A new hierarchy of SDP-relaxations for polynomial programming

S.J. Li, K.L. Teo and X.Q. Yang
On generalized vector quasi-equilibrium problems
S.K. Mishra, S.Y. Wang and K.K. Lai
Generalized type I invexity and duality in nondifferentiable multiobjective variational problems
Huynh Van Ngai and Jean-Paul Penot
Semismoothness and directional subconvexity of functions

Regular Papers
K. Kimura, Y.C. Liou and J.C. Yao
Semicontinuity of the solution mapping of e-vector equilibrium problem

Marco A. Lopez and Virginia N. Vera de Serio
Stability of inequality systems involving max-type functions
D.M. Morales Silva
Properties of strongly star shaped cones
Julien Ugon
Optimization solvers and problem formulations for solving data clustering problems

Yokohama Publishers

yokohama publishers